my son is on clozapine for schizophrenia recently he was trilled on lutuda as well his levels have gone down a lot since taking both meds at the same time could taking both meds cause levels to go down
candies; YES THIS IS POSSIBLE IT MENTIONS THAT THEY SHOULD KEEP ON EYE ON OTHER MEDICATIONS AND MAY HAVE TO ADJUST THE DOSE'S SO IT COULD BE BUT AS FAR AS LYRICA IT WAS LISTED AS JUST MODERATE INTERACTIONS WITH THIS MEDICATION. so I WELL PASTE WHAT IT SAID ON DRUG.COM INTERACTION CHECKER. BUT WHAT IS HAPPENING IS NORMAL AND YOU COULD ASK THE DOCTOR ABOUT IT NEXT TIME HE IS IN GOOD LUCK TO YOU CHUCK1957
Interactions between your selected drugs
Applies to: clozapine, Lyrica (pregabalin)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Cautious dosage titration may be required, particularly at treatment initiation. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped taking Clozapine 5 years ago after 7 years of treatment. Can this affect my life expectan?
Posted 2 May 2013 • 2 answers
Posted 25 Feb 2015 • 3 answers
Posted 24 Oct 2015 • 4 answers
Posted 12 Dec 2016 • 3 answers
Posted 28 Mar 2017 • 1 answer